SUNCOLD-PLUS SYP.

Suncold Plus Syrup Tekxan Pharma

SUNCOLD-PLUS SYP.

Composition

Paracetamol 125 mg.
Phenylephrine 2.5 mg.
Chlorpheniramine Maleate 1 mg. Syrup

SUNCOLD-PLUS syrup is a combination medicine which contains Phenylephrine a decongestant, Chlorpheniramine an anti-allergic and Paracetamol an analgesic and antipyretic. It is used to treat fever, headache, body aches, runny or stuffy nose, sneezing, itching, watery eyes and sinus congestion caused by allergies or common cold.